# SDR CALA2017082802916

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN CUTOUT FRAME AT STA 1700 RBL 8 HAS AREA OF CORROSION: REMOVED CORROSION ON FRAME AT BS 1700 RBL 8 ORIG MAT THICK IS .063" MAT REMOVED IS .022" MAT REMAINING IS .041" AND IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II. REMOVED AND REPLACED FRAME AT BS 1700 IAW SRM 51-40-02 PAR 4 & 7 FIG 3,6,8,12 PER 19- 5310-1-2688
